# SDR 2007UALA01872

- Difficulty date: June 5, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 51,748 hours, 17,434 cycles
- Engine: Pwa PW2037
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Inoperative
- Location: Slide Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE ARMED LIGHT AT DOOR 2L IS DIM.  [08-07-07]   REPLACED MAIN LANDING GEAR DOOR WARNING MAGNETIC PROXIMITY SWITCH ASSY.
